# SDR SWAA2021100512753

- Difficulty date: August 27, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,530 hours, 28,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT CARGO FLOOR BOARD SPLICE STRAP AT STA 767 + 5. ; / [01] REMOVED CORROSION AT AFT CARGO FLOOR BOARD SPLICE STRAP STA 767.5 AS PER REF B737 SRM 51-10-02-0G-0.; [02] VERIFIED. REMOVED CORROSION AT AFT CARGO FLOOR BOARD SPLICE STRAP STA 767.5.; [03] PERFORMED UT THICKNESS INSP. ON REWORKED AREAS IAW B737 NDT PART 4; 51-00-00; PROCEDURE 3. MIN. THICKNESS 0.060' TOOL: OLYMPUS 27MG B/C: 172139 DUE: 04/01/22; [04] EVALUATED REWORKED FLOOR BOARD SPLICE STRAP AREA; ORIGINAL THICKNESS .070; LOST MATERIAL .010; REMAINING MATERIAL .060; FOUND TO BE OUT OF LIMITS AS PER REF B737 SRM 53-00-53-1A-1 FIG 103.; [05] RECEIVED NEW SPLICE STRAP (TEE). SPLICE STRAP WILL BE INSTALLED ON CUSTOMER CARD #TTG8Q004DXG5.; [06] VERIFIED STEPS 3;4 AND 5
